IJPAM: Volume 65, No. 1 (2010)

SOME PROPERTIES OF A SUBCLASS OF
ANALYTIC FUNCTIONS

K. Subathra$^1$F1, Alamelu Apartments, No. 4, Mahadevan Street, Nehru Nagar, Chromepet, Chennai - 44, Tamil Nadu, INDIA, S. Rajasekaran$^2$
$^1$Sathyabama University
Chennai, Tamil Nadu, INDIA
e-mail: k_subathra@yahoo.co.in
$^2$Crescent Engineering College
Chennai, Tamil Nadu, INDIA
e-mail: rajauv@yahoo.co.in


Abstract.Let $A$ be the class of functions $\ds f(z) = z + \sum_{n=2}^\infty a_n z^n$ analytic in the open disc $U = \{z \in C : \vert z\vert < 1\}$ of the complex plane. In this paper we introduce a subclass $J(\lambda, \alpha, \delta)$ of $A$ and obtained the related results of some authors.

Received: September 9, 2010

AMS Subject Classification: 30C45

Key Words and Phrases: univalent functions, convolution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 1